U.S. doctors online nowAsk doctors free
San Francisco, CA
A 31-year-old female asked:

my doc. wants me to try invokana but in scared of the side effects i wanna try glucophage instead i tried metformin before and my tummy was upsetalot?

1 doctor answer3 doctors weighed in
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
Invokana: Hi. First of all, Glucophage IS metformin (trade name vs. generic name). The main side effect is GI upset. If you had GI upset with metformin, changing what you call it to Glucophage will not change the outcome. Invokana has no perceptible side effects! There is an imperceptible increase in urination, and you need to make sure you drink enough. So WHAT side effects of Invokana are you scared of???

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 31, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.